Khác biệt giữa các bản “Đa tạp Riemann”

→‎Tham khảo: lỗi ghi chú
(→‎Tham khảo: lỗi ghi chú)
{{tham khảo}}
 
* {{Chú thích sách|title=Riemannian geometry|last=do Carmo|first=Manfredo|publisher=Birkhäuser|year=1992|isbn=978-0-8176-3490-2|location=Basel|author-link=Manfredo do Carmo}} <bdi> {{Chú thích sách|title=Riemannian geometry|last=do Carmo|first=Manfredo|publisher=Birkhäuser|year=1992|isbn=978-0-8176-3490-2|location=Basel|author-link=Manfredo do Carmo}} </bdi> {{Chú thích sách|title=Riemannian geometry|last=do Carmo|first=Manfredo|publisher=Birkhäuser|year=1992|isbn=978-0-8176-3490-2|location=Basel|author-link=Manfredo do Carmo}}
* {{Chú thích sách|title=Metric structures for Riemannian and non-Riemannian spaces|last=Gromov|first=Misha|date=1999|publisher=Birkhäuser Boston, Inc., Boston, MA|isbn=0-8176-3898-9|edition=Based on the 1981 French original}} <bdi> {{Chú thích sách|title=Metric structures for Riemannian and non-Riemannian spaces|last=Gromov|first=Misha|date=1999|publisher=Birkhäuser Boston, Inc., Boston, MA|isbn=0-8176-3898-9|edition=Based on the 1981 French original}} </bdi> {{Chú thích sách|title=Metric structures for Riemannian and non-Riemannian spaces|last=Gromov|first=Misha|date=1999|publisher=Birkhäuser Boston, Inc., Boston, MA|isbn=0-8176-3898-9|edition=Based on the 1981 French original}}
* {{Chú thích sách|title=Riemannian Geometry and Geometric Analysis|last=Jost|first=Jürgen|publisher=[[Springer-Verlag]]|year=2008|isbn=978-3-540-77340-5|edition=5th|location=Berlin}} <bdi> {{Chú thích sách|title=Riemannian Geometry and Geometric Analysis|last=Jost|first=Jürgen|publisher=[[Springer-Verlag]]|year=2008|isbn=978-3-540-77340-5|edition=5th|location=Berlin}} </bdi> {{Chú thích sách|title=Riemannian Geometry and Geometric Analysis|last=Jost|first=Jürgen|publisher=[[Springer-Verlag]]|year=2008|isbn=978-3-540-77340-5|edition=5th|location=Berlin}}
* {{Chú thích tạp chí|last=Shi|first=Yuguang|last2=Tam|first2=Luen-Fai|date=2002|title=Positive mass theorem and the boundary behaviors of compact manifolds with nonnegative scalar curvature|journal=J. Differential Geom.|volume=62|issue=1|pages=79-125}}